Stability index, uncertainty exponent, and thermodynamic formalism for intermingled basins of chaotic attractors

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autorinnen und Autoren: Keller G
Zeitschrift: AIMS Journal
Jahr der Veröffentlichung: 2017
Band: 10
Heftnummer: 2
Seitenbereich: 313-334
ISSN: 0265-5004
Sprache: Englisch


Abstract


Skew product systems with monotone one-dimensional fibre maps driven by piecewise expanding Markov interval maps may show the phenomenon of intermingled basins. To quantify the degree of intermingledness the uncertainty exponent and the stability index were suggested by various authors and characterized (partially). Here we present an approach to evaluate/estimate these two quantities rigorously using thermodynamic formalism for the driving Markov map.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Keller, Gerhard Prof. Dr.
Professur für Mathematik (Ergodentheorie)


Zitierweisen

APA:
Keller, G. (2017). Stability index, uncertainty exponent, and thermodynamic formalism for intermingled basins of chaotic attractors. AIMS Journal, 10(2), 313-334. https://dx.doi.org/10.3934/dcdss.2017015

MLA:
Keller, Gerhard. "Stability index, uncertainty exponent, and thermodynamic formalism for intermingled basins of chaotic attractors." AIMS Journal 10.2 (2017): 313-334.

BibTeX: 

Zuletzt aktualisiert 2018-06-08 um 13:10